# SDR AALA202311177748

- Difficulty date: November 14, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 59,143 hours, 24,473 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENACE: LOWER FUSELAGE EXTERIOR SKIN HAS EVIDENCE OF CORROSION AROUND BELLY DRAINS AT BS 727J + 3. BETWEEN BLO AND LBL9. INSTALLED DOUBLER REPAIR PER EA 348642.
